Repository of University of Nova Gorica

Show document
A+ | A- | Help | SLO | ENG

Title:Knots and knot-hyperpaths in hypergraphs
Authors:ID Rahman, Saifur (Author)
ID Chowdhury, Maitrayee (Author)
ID Firos, A. (Author)
ID Cristea, Irina Elena (Author)
Files:URL https://www.mdpi.com/2227-7390/10/3/424
 
.pdf mathematics-10-00424.pdf (579,26 KB)
MD5: 90A756D149ABDD52F62C34945495F5BD
 
Language:English
Work type:Unknown
Typology:1.01 - Original Scientific Article
Organization:UNG - University of Nova Gorica
Keywords:hypergraph, hyperpath, hypertree, knot, hypercontinuity, equivalent hyperpaths
Publication version:Version of Record
Year of publishing:2022
Number of pages:str. 1-13
Numbering:Vol. 10, iss. 3
PID:20.500.12556/RUNG-7159 New window
COBISS.SI-ID:95603971 New window
UDC:510.3
ISSN on article:2227-7390
DOI:10.3390/math10030424 New window
NUK URN:URN:SI:UNG:REP:R9K2CQVK
Publication date in RUNG:31.01.2022
Views:1751
Downloads:70
Metadata:XML RDF-CHPDL DC-XML DC-RDF
:
Copy citation
  
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.
Share:Bookmark and Share


Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Mathematics
Shortened title:Mathematics
Publisher:MDPI AG
ISSN:2227-7390
COBISS.SI-ID:523267865 New window

Licences

License:CC BY 4.0, Creative Commons Attribution 4.0 International
Link:http://creativecommons.org/licenses/by/4.0/
Description:This is the standard Creative Commons license that gives others maximum freedom to do what they want with the work as long as they credit the author.
Licensing start date:31.01.2022

Back